Get your Health question answered in 3 easy steps

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

Dr. Ram Choudhary
MD
Dr. Ram Choudhary

Internal Medicine

Exp 17 years

Dr. Timothy G Moser
MD
Dr. Timothy G Moser

Family Physician

Exp 24 years

Dr. Carol Rogala
MD
Dr. Carol Rogala

Emergency Medicine

Exp 24 years

Dr. Mimi Ghosh
MD
Dr. Mimi Ghosh

Family Physician

Exp 24 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

Internal Medicine

Exp 11 years

...and 18,000+ more Doctors from across the world

Showing results for : Yoga for reduce sgpt level

Premium Questions

doctor1 MD

no chemo, but in blood test it was found that her SGPT is 93 and SGOT is 54. Can you please suggest how to reduce this Naturally by taking some fruit or some vegetables or some easy yoga ...

doctor1 MD

Please tell me weight loss yoga aasanams ...

doctor1 MD

my sgpt level is 51. is it a serious condition. how can i reduce the sgpt level. i have ra and i m taking medication for it. ...

doctor1 MD

1 I would like to decrease my belly. Can you suggest me some yoga tips and let us know when to breath and breath-out. ...

doctor1 MD

How to reduce sgpt & sgpt in one week I am taking medician last 20 days And regularly excecise but not reduce yet intially level SGOT 65 SGPT level 51 Present level SGPT 54 SGOT 60 ...

Public Forum Discussions

doctor1 MD

I am 38 Year Old Male,married,and I am doing some yoga excercises.A few Excercises including ... the pressure is on abdominal and hip.I feel the pressure in the penis and testis but there is no pain.Many Yoga ...

doctor1 MD

Is yoga safe during pregnancy? ...

doctor1 MD

hi there,i have tinnitus my ears are constantly ringing i m just sick and tired of it i dont know what to do with it,i also have hepatitis b my sgpt was 16 but when i started execising and it went ...

doctor1 MD

Yesterday I have checked my blood, everything is ok, except sgpt level which is high 134. My blood ... prescribed me another test which is the abdomen upper test. Pls advise me what has to be done to reduce sgpt? ...

doctor1 MD

. now my bilirubin is 0.92 and sgpt is 177. please advice how to reduce my sgpt. ...hii i had been sufferring from viral hepatitis two months ago. my bilirubin was 8.7 and sgpt ...

doctor1 MD

Hi. My brother sgpt level is quite high I.e 170. He has a medical in next 5 days for going abroad ... gave the syrup of hepa merz to take it 3 times a days Will these medication will normalized the sgpt ...

doctor1 MD

smoker my SGPT Is 129 IU/L and SGOT is 44 IU /L . Let me know from your side how can i reduce the high level of sgpt and sgot also want to know what are the major health problems related to this high level ...

doctor1 MD

I have a high sgpt , 71...what does it mean? how can i reduce my sgpt to normal level? pls give me some suggestions....i appreciate it a lot if you ll answer my questions...thanks and God bless... ...

doctor1 MD

and sgpt is 134 & S.Triglycerides 305mg/dl. could you please help me how I can reduce this sgot & sgpt to the normal level. what could be the reason for the above damage ? ...

doctor1 MD

HI DR. THIS QUESTION FOR MY BROTHER, IN HIS MEDICAL REPORT ALT (sGPT) LEVEL SHOWING 210 ... WILL REDUCE THE LEVEL? ...

Mobile Questions and Answers

doctor1 MD

Welcome to Health Care Magic Values above 3 times the upper limit are considered significant and need extensive work up. Other values need follow up – alcohol, drugs (paracetamol), Dyslipidemia, Diabetes, Obesity, Fatty liver, viral infection and so on. Hepatologist (Gastroenterologist) is the best option to consult Wishing speedy recovery

doctor1 MD

Hello Thanks for query. SGPT levels will not get reduced within a day after taking medicines . It is variation in the report of laboratory . Repeat SGPT after 10 days of taking medications. Dr.Patil.

doctor1 MD

most probably liver and kidney are affected thats why it is high. try to cure the underlying cause and it will reduce as such. do not forget to thankyou to me.